Chain of dendrites openly unbounded from below.

Opěla, David; Pyrih, Pavel; Šámal, Robert

Mathematica Pannonica (2001)

  • Volume: 12, Issue: 1, page 83-92
  • ISSN: 0865-2090

How to cite


Opěla, David, Pyrih, Pavel, and Šámal, Robert. "Chain of dendrites openly unbounded from below.." Mathematica Pannonica 12.1 (2001): 83-92. <>.

author = {Opěla, David, Pyrih, Pavel, Šámal, Robert},
journal = {Mathematica Pannonica},
keywords = {dendrite; open mapping; chain},
language = {eng},
number = {1},
pages = {83-92},
publisher = {University of Miskolc},
title = {Chain of dendrites openly unbounded from below.},
url = {},
volume = {12},
year = {2001},

AU - Opěla, David
AU - Pyrih, Pavel
AU - Šámal, Robert
TI - Chain of dendrites openly unbounded from below.
JO - Mathematica Pannonica
PY - 2001
PB - University of Miskolc
VL - 12
IS - 1
SP - 83
EP - 92
LA - eng
KW - dendrite; open mapping; chain
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.